MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE
Model Number BL+A430/V912
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Low Blood Pressure/ Hypotension (1914)
Date of Event 07/03/2024
Type of Reportable Event Death
Event or Problem Description
Patient was admitted to the hospital on (b)(6) 2024 due to low oxygen saturation and gi issues, discharged from the hospital on (b)(6) "2024".It was her first treatment in the clinic post hospitalization.Treatment started 7:07am with a blood pressure (bp) of 110/49 and it started dropping.7:30 - bp 93/43 mm/hg: 8:00 - bp 95/52 mm/hg and 9 am - bp was 99/38 mm/hg and they stopped the ultrafiltration (uf).Patient started vomiting and passed out, cpr was performed, fluids were given and paramedics were called.They tried ending the treatment but were unable to until after patient was pronounced dead @ 10:24 am.Dialyzer/bloodlines were saved.Staff stated that there were no alarms triggered before or during the event, except for treatment related alarms prior to event.Cause of death is still unknown.There were no issues reported with any of the nipro devices used.Treatment time - 3.5 hrs; blood flow rate (bfr) - 250; dialysate flow rate (dfr) - 600; a/b - 3k, 2.5; bicarb - 35, temp - 35.5; na - 138; access: cvc; uf goal - 4l; uf removed - 1.5 l; estimated dry weight (edw) - 74 kg; pre weight - 77.5 kg medications given; mircera - 60 mcg; venofer - 50 mg.Comorbids: cancer, chronic obstruction pulmonary disease (copd).Machine s/n: (b)(6).Machine pulled out of service, dialysate samples were drawn.Other devices use: nipro surdial dx hemodialysis system, code: mc+sdx01, serial (b)(6).Nipro elisio-h dialyzer, code: dd+elisio-17h, lot# 24c28h.
 
Additional Manufacturer Narrative
8/26/2024: correction made to section h5.Previously incorrectly selected "no".Corrected to "yes".
 
Event or Problem Description
Patient was admitted to the hospital on (b)(6) 2024 due to low oxygen saturation and gi issues, discharged from the hospital (b)(6) 2024.It was her first treatment in the clinic post hospitalization.Treatment started 7:07am with a blood pressure (bp) of 110/49 and it started dropping.7:30 - bp 93/43 mm/hg: 8:00 - bp 95/52 mm/hg and 9 am - bp was 99/38 mm/hg and they stopped the ultrafiltration (uf).Patient started vomiting and passed out, cpr was performed, fluids were given and paramedics were called.They tried ending the treatment but were unable to until after patient was pronounced dead @ 10:24 am.Dialyzer/bloodlines were saved.Staff stated that there were no alarms triggered before or during the event, except for treatment related alarms prior to event.Cause of death is still unknown.There were no issues reported with any of the nipro devices used.Treatment time - 3.5 hrs; blood flow rate (bfr) - 250; dialysate flow rate (dfr) - 600; a/b - 3k, 2.5; bicarb - 35, temp - 35.5; na - 138; access: cvc; uf goal - 4l; uf removed - 1.5 l; estimated dry weight (edw) - 74 kg; pre weight - 77.5 kg.Medications given; mircera - 60 mcg; venofer - 50 mg.Comorbids: cancer, chronic obstruction pulmonary disease (copd).Machine s/n: (b)(6).Machine pulled out of service; dialysate samples were drawn.Other devices use: nipro surdial dx hemodialysis system, code: mc+sdx01, serial# (b)(6).Nipro elisio-h dialyzer, code: dd+elisio-17h, lot# 24c28h.

Brand Name
NIPRO BLOOD TUBING SET W/TP
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
Manufacturer (Section G)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH   13110,
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key19889657
Report Number8041145-2024-00011
Device Sequence Number7628691
Product Code KDI
UDI-Device Identifier00383790008808
UDI-Public00383790008808
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K182940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL+A430/V912
Device Lot Number23K29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale